Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 285807, 12 pages
http://dx.doi.org/10.1155/2012/285807
Research Article

Nearly Quadratic Mappings over -Adic Fields

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Department of Mathematics, Kangnam University, Yongin, Gyeonggi 446-702, Republic of Korea

Received 30 October 2011; Revised 20 November 2011; Accepted 21 November 2011

Academic Editor: John Rassias

Copyright © 2012 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Hensel, “Uber eine neue Begrundung der theorie der algebraischen Zahlen,” Jahresbericht der Deutschen Mathematiker Vereinigung, vol. 6, pp. 83–88, 1897. View at Google Scholar
  2. V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-Adic Analysis and Mathematical Physics, vol. 1 of Series on Soviet and East European Mathematics, World Scientific, River Edge, NJ, USA, 1994. View at Zentralblatt MATH
  3. F. Q. Gouvêa, p-Adic Numbers, Springer, Berlin, Germany, 2nd edition, 1997. View at Zentralblatt MATH
  4. A. Khrennikov, p-Adic Valued Distributions in Mathematical Physics, vol. 309 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994. View at Zentralblatt MATH
  5. A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, vol. 427 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Zentralblatt MATH
  6. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1964. View at Zentralblatt MATH
  7. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. G. L. Forti, “The stability of homomorphisms and amenability, with applications to functional equations,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 57, pp. 215–226, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Eshaghi Gordji, A. Ebadian, and S. Zolfaghari, “Stability of a functional equation deriving from cubic and quartic functions,” Abstract and Applied Analysis, vol. 2008, Article ID 801904, 17 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Eshaghi Gordji, M. B. Ghaemi, and H. Majani, “Generalized Hyers-Ulam-Rassias theorem in Menger probabilistic normed spaces,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 162371, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Eshaghi Gordji, S. Kaboli Gharetapeh, J. M. Rassias, and S. Zolfaghari, “Solution and stability of a mixed type additive, quadratic, and cubic functional equation,” Advances in Difference Equations, vol. 2009, Article ID 826130, 17 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Eshaghi Gordji, H. Khodaei, and Th. M. Rassias, “Fixed points and stability for quadratic mappings in β-normed left Banach modules on Banach algebras,” Results in Mathematics. In press. View at Publisher · View at Google Scholar
  17. M. Eshaghi Gordji, S. Zolfaghari, J. M. Rassias, and M. B. Savadkouhi, “Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 417473, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268–273, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. K. Ravi, M. Arunkumar, and J. M. Rassias, “Ulam stability for the orthogonally general Euler-Lagrange type functional equation,” International Journal of Mathematics and Statistics, vol. 3, no. A08, pp. 36–46, 2008. View at Google Scholar
  20. H.-X. Cao, J.-R. Lv, and J. M. Rassias, “Superstability for generalized module left derivations and generalized module derivations on a Banach module. II,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 3, pp. 1–8, 2009. View at Google Scholar · View at Zentralblatt MATH
  21. H.-X. Cao, J.-R. Lv, and J. M. Rassias, “Superstability for generalized module left derivations and generalized module derivations on a Banach module. I,” Journal of Inequalities and Applications, vol. 2009, Article ID 718020, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. M. Rassias and H.-M. Kim, “Approximate homomorphisms and derivations between C*-ternary algebras,” Journal of Mathematical Physics, vol. 49, no. 6, article 063507, 10 pages, 2008. View at Publisher · View at Google Scholar
  23. L. M. Arriola and W. A. Beyer, “Stability of the Cauchy functional equation over p-adic fields,” Real Analysis Exchange, vol. 31, no. 1, pp. 125–132, 2005/06. View at Google Scholar
  24. Y. J. Cho, C. Park, and R. Saadati, “Functional inequalities in non-Archimedean Banach spaces,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1238–1242, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. M. B. Savadkouhi, M. E. Gordji, J. M. Rassias, and N. Ghobadipour, “Approximate ternary Jordan derivations on Banach ternary algebras,” Journal of Mathematical Physics, vol. 50, no. 4, article 042303, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. A. Ebadian, N. Ghobadipour, and M. E. Gordji, “A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in C*-ternary algebras,” Journal of Mathematical Physics, vol. 51, no. 1, 10 pages, 2010. View at Publisher · View at Google Scholar
  27. M. Eshaghi Gordji and Z. Alizadeh, “Stability and superstability of ring homomorphisms on non-Archimedean Banach algebras,” Abstract and Applied Analysis, vol. 2011, Article ID 123656, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. M. S. Moslehian and T. M. Rassias, “Stability of functional equations in non-Archimedean spaces,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 2, pp. 325–334, 2007. View at Publisher · View at Google Scholar
  29. M. Eshaghi Gordji, M. B. Ghaemi, S. Kaboli Gharetapeh, S. Shams, and A. Ebadian, “On the stability of J*-derivations,” Journal of Geometry and Physics, vol. 60, no. 3, pp. 454–459, 2010. View at Publisher · View at Google Scholar
  30. M. Eshaghi Gordji and A. Najati, “Approximately J*-homomorphisms: a fixed point approach,” Journal of Geometry and Physics, vol. 60, no. 5, pp. 809–814, 2010. View at Publisher · View at Google Scholar
  31. M. E. Gordji and M. S. Moslehian, “A trick for investigation of approximate derivations,” Mathematical Communications, vol. 15, no. 1, pp. 99–105, 2010. View at Google Scholar · View at Zentralblatt MATH
  32. M. Eshaghi Gordji, J. M. Rassias, and N. Ghobadipour, “Generalized Hyers-Ulam stability of generalized (n, k)-derivations,” Abstract and Applied Analysis, vol. 2009, Article ID 437931, 8 pages, 2009. View at Publisher · View at Google Scholar
  33. M. Eshaghi Gordji, H. Khodaei, and R. Khodabakhsh, “General quartic-cubic-quadratic functional equation in non-Archimedean normed spaces,” “Politehnica” University of Bucharest Scientific Bulletin Series A, vol. 72, no. 3, pp. 69–84, 2010. View at Google Scholar
  34. S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. M. Eshaghi Gordji, “Nearly ring homomorphisms and nearly ring derivations on non-Archimedean Banach algebras,” Abstract and Applied Analysis, vol. 2010, Article ID 393247, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. M. Eshaghi Gordji and H. Khodaei, Stability of Functional Equations, Lap Lambert Academic Publishing, 2010.
  37. M. Eshaghi Gordji and H. Khodaei, “On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations,” Abstract and Applied Analysis, vol. 2009, Article ID 923476, 11 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. M. Eshaghi Gordji and H. Khodaei, “Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces,” Nonlinear Analysis, Theory, Methods & Applications, vol. 71, no. 11, pp. 5629–5643, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, Basel, Switzerland, 1998.
  40. S.-M. Jung, “On the Hyers-Ulam-Rassias stability of a quadratic functional equation,” Journal of Mathematical Analysis and Applications, vol. 232, no. 2, pp. 384–393, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. S.-M. Jung and P. K. Sahoo, “Stability of a functional equation for square root spirals,” Applied Mathematics Letters, vol. 15, no. 4, pp. 435–438, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. A. Najati and F. Moradlou, “Hyers-Ulam-Rassias stability of the Apollonius type quadratic mapping in non-Archimedean spaces,” Tamsui Oxford Journal of Mathematical Sciences, vol. 24, no. 4, pp. 367–380, 2008. View at Google Scholar · View at Zentralblatt MATH
  43. C.-G. Park, “On an approximate automorphism on a C*-algebra,” Proceedings of the American Mathematical Society, vol. 132, no. 6, pp. 1739–1745, 2004. View at Publisher · View at Google Scholar
  44. R. Saadati, Y. J. Cho, and J. Vahidi, “The stability of the quartic functional equation in various spaces,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 1994–2002, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  45. R. Saadati and C. Park, “Non-Archimedian -fuzzy normed spaces and stability of functional equations,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2488–2496, 2010. View at Publisher · View at Google Scholar
  46. H. Khodaei and T. M. Rassias, “Approximately generalized additive functions in several variables,” International Journal of Nonlinear Analysis and Applications, vol. 1, pp. 22–41, 2010. View at Google Scholar
  47. J. Aczél and J. Dhombres, Functional Equations in Several Variables, vol. 31 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1989.
  48. P. Kannappan, “Quadratic functional equation and inner product spaces,” Results in Mathematics, vol. 27, no. 3-4, pp. 368–372, 1995. View at Google Scholar · View at Zentralblatt MATH